# SDR VNAA2013040600002

- Difficulty date: April 6, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- Aircraft time: 21,854 hours, 22,049 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Wheel
- Part number: 16650101
- Part serial: DCL106503
- Condition: Failed
- Location: Nlg Steering
- Part time: 4,144 hours, 3,876 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CREW REPORTED AIRCRAFT PULLING TO THE RIGHT WITH FULL LEFT RUDDER DURING TAKEOFF.  TILLER WAS CENTERED AND BOTH ENGINES WERE SPOOLED UP IN SYNC.  CREW REJECTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE TROUBLESHOT STEERING SYSTEM, REMOVED AND REPLACED PILOT’S HAND WHEEL AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
